# SDR ASAA2019122081656

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,393 hours, 7,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL HAD A PACK LIGHT ON LEFT SIDE AND CAUTION LIGHT.  BOTH LIGHTS WENT OUT ON RESET.  AT TOP OF DECENT UPON PRESSING THE RECALL LIGHT THE LEFT PACK SHOWED FULLY OPERATIONAL INDICATION WITH ZERO FAULT INDICATION. GROUNDED - YES. LEFT HAND PACK PRIMARY TEMP CONTROL INOP. PERFORMED PACK ZONE TEMP CONTROLLER BITE TEST FOUND SRADA INLET LIGHT, RESET FAULT LIGHT REF 737-900 AMM 21-61-00.
